# SDR 2004UALA00234

- Difficulty date: March 14, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 34,323 hours, 7,601 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L AFT GIRT BAR PICK UP FITTING CRACKED.  CAUSE LATER WAS DETERMINED TO BE THE THRESHOLD GIRT BAR FITTING OUT OF ADJUSTMENT, RESULTING IN A PRELOAD ON THE GIRT BAR AND THE GIRT BAR FITTING WHEN THE DOOR WAS CYCLED THROUGH ARM/DISARM.  THE GIRT BAR FITTING WAS REPLACED, BUT THE THRESHOLD GIRT FLOOR FITTING WAS NOT ADJUSTED, RESULTING IN THE SAME FITTING CRACKING 6 DAYS LATER (SEE MRR 2004UALA00268)
